# SDR HEEA062143

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Worn
- Location: Tail Rotor
- Part time: 3,120 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF MOON BEARING PIN HOLE WORN ON SPAR MOUNTING FLANGE AND SPAR CRACKED ON OUTBOARD SIDE OF NON-TARGET BLADE.
